Morse theory on Banach manifolds. (English) Zbl 0241.58002


58B05 Homotopy and topological questions for infinite-dimensional manifolds
58C25 Differentiable maps on manifolds
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
57R65 Surgery and handlebodies
Full Text: DOI


[1] Hartman, P., On homotopic harmonic maps, Can. J. Math., 19, 673-687 (1967) · Zbl 0148.42404
[2] Palais, R. S., Luisternik-Schmirelman theory on Banach manifolds, Topology, 5, 115-132 (1966) · Zbl 0143.35203
[3] Palais, R. S., Morse theory on Hilbert manifolds, Topology, 2, 299-340 (1963) · Zbl 0122.10702
[4] Palais, R. S., Foundations of Global Non-Linear Analysis, (Mathematics Lecture Notes Series (1968), Benjamin: Benjamin New York) · Zbl 0164.11102
[5] Smale, S., Morse theory and a non-linear generalization of the Dirichlet problem, Ann. of Math., 80, 382-396 (1964) · Zbl 0131.32305
[8] Uhlenbeck, K., Integrals with Non-Degenerate Critical Points, Bull. Amer. Math. Soc., 76, 125-128 (1970) · Zbl 0198.43403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.